MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH FLEXI-SET CUFFED 8.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH FLEXI-SET CUFFED 8.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN044687
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported: "hospital was using the endotracheal tube and said the cuff was not deflating when they were going to extract the ett.Additional information received: the pilot balloon was where the issue was.The connection point where the syringe and the pilot balloon meet specifically.No medical intervention was required".No patient injury or consequence reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned for evaluation.A visual exam was performed and it was observed that the cuff and pilot balloon were deflated.No defects were observed.The cuff and pilot balloon were then inflated to 25mbar using a calibrated endotest and both were able to be inflated, and maintained pressure.No leakage was detected.The sample was then immersed in water and no bubbles were observed coming from the pilot balloon or cuff.Based on the investigation performed, the reported complaint could not be confirmed.Both cuff and pilot balloon were able to be inflated and deflated with no issues.
 
Event or Problem Description

Brand Name
RUSCH FLEXI-SET CUFFED 8.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key12162995
Report Number8040412-2021-00194
Device Sequence Number19987480
Product Code BTR
UDI-Device Identifier04026704547630
UDI-Public04026704547630
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN044687
Device Catalogue Number504580
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1